# SDR 96ZZZX2833

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 12027655029
- Condition: Worn
- Location: Rt Wing Aileron
- Part time: 7,495 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR CONTROL CABLE INSPECTION, FOUND RIGHT WING LOWER AILERON CABLE, PN 120-27655-029, WORN WITH BROKEN STRANDS WHERE CABLE PASSES THROUGH NYLON GROMMET ON BOTH INBOARD AND OUTBOARD NACELLE STRUCTURE.
